# SDR AMTA200600280

- Difficulty date: April 16, 2006
- Submitted: April 21, 2006
- Operation: Air carrier
- Aircraft: N319TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30643
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Condition: Fluctuates
- Location: Nr 2 Fuel Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 FUEL QTY FLUCTUATING BY AS MUCH AS 400 LBS DURING FLIGHT.  PERFORMED FIM 28-41-810-814, PERFORMED FQIS BITE TEST, NR1 AND NR2 TANK READ 3800 AT THIS TIME AND BITE TEST SHOWS NO FAULT FOR NR2 TANK.  SUMPED TANKS REF: 12-1-1-OO-3.  NR 2 TANK QTY OK FOR SERVICE NO DEFECT NOTED.  (K)
